# SDR DL72E952164

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Engine: Pwa JT8D15A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF, NR 3 ENGINE B FAULT DETECTOR LIGHT CAME ON. COMPLIED WITH POM, APPROXIMATELY 15 MINUTES LATER B-LOOP ILLUMINATED, SHUTDOWN ENGINE AND DISCHARGED BOTH BOTTLES.  INDICATION REMAINED UNTIL SHUTDOWN AT GATE.  FOUND LOWER FIRE DETECTOR LOOP SHORTED.  REPLACED LOOP ASSEMBLY AND BOTTLES.
